# SDR HEEA0013655

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Condition: Unbonded
- Location: T/R
- Part time: 4,082 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP WEIGHT POCKET COVER IS UNBONDED ON PADDLE "A".
